i just got off the depo shot about 3 weeks ago. for the last 2 weeks my breast have been very sore to the touch. I just wanna know why because the doctor told me it would take 6 to 12 months for the shot to be out of my system for me to get pregnant.So although I have not taken a test I'm sure I'm not pregnant.Is this normal?
Did you find this post helpful?
|

User Profile
replied June 1st, 2009
Supporter
I think it's just hormonal. Your body has to adjust to being off the shot and it may do all kinds of crazy things like have irregular or delayed periods, breast tenderness, cramps...
|
Did you find this post helpful?
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....